Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Get severe headache when I go for outings or holidays

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I am getting severe headache if i go for outings and in holidays at home.
Posted Mon, 21 May 2012 in Headache and Migraines
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

Please do not get dishearten, headache is the commonest problem that we see in day to day practice.

Please visit your physician and get your self examined.

There are various reason for headache, the common ones are

Vascular headache
Eye problems
Cold and cough
High blood pressure
Gastric problems

Your physician after examination will decide the probable cause of headache and will also advise some investigation as per need.

Even if the cause of headache is migraine, there are various new medicines are available today which can take care of this effectively.

In mean time, please do following which should help,

Take good adequate sleep
Plan your diet and well
Do regular exercise
Do not take any medicines on your own.

I hope this helps.

Please write again if you have something more to ask, in case of no further query please accept the answer.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor